# SDR SIMA20190506003

- Difficulty date: May 6, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 33,298 hours, 30,288 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL SERVICE DOOR OPEN/NO PRESS ISSUES. C/A-FLIGHT CREW PLACARDED SERVICE DOOR WARNING SYSTEM. AUTH # 050195-B MEL 52-04 MOC # 607040. T/S SERVICE DOOR OPEN INDICATED FOUND PIN K NO CONNECTOR P7198  PUSH OUT RESET PIN K ON CONNECTOR P7198 IAW GENERAL MAINTENANCE PRACTICES OPS CHECK GOOD MEL RESTORED.
